It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 200 for accutane 80 mg a day. (0.136 seconds)


... Hi, I am going to begin taking vitamin a for my acne. ... (39 replies)
Accutane (80mg)
Apr 4, 2005
... I know that there are a couple stories out there on this subject but I thought that I would start my own considering no one on these threads have started out on 80 mgs a day. I just took my first pill for Day 3. No side effects yet, however a couple of old pimples have turned into white heads... ... (0 replies)
... I really hope for you that it's going to work well. Accutane was amazing for me. Just keep your hopes up, don't give up, moisturize yourself and you'll be ok. Take care! ... (71 replies)

... Mary, I am a 16 years old male who is currently taking Accutane 80 mg a day, do you think that will give me beautiful skin at the end of the treatment? ... (71 replies)
Accutane?
Dec 13, 2002
... I had an inital breakout during my first month on Accutane (80 mg a day) that lasted about 2 weeks. It wasn't that bad - the blmeishes went away as fast as they appeared. I am in my third month and my skin is completely clear - it is worth it!! HTH! (1 replies)
... mg a day. ... (10 replies)
... mg a day, with little response, I did get better, but I wasn't clear yet. ... (4 replies)
... I am supposed to be on Accutane for 4 or 5 months. I have not had any hair loss or thinning at this point but I have heard from other people that it sometimes comes later in treatement. ... (5 replies)
... I feel ya Llouis. I was on accutane for 6months. ... (9 replies)
Accutane dosage
May 20, 2006
... hmmmm. I am a 25 year old male and I weight about 190. I was on accutane 3 different times and all 3 times it cleared me right up. ... (5 replies)
... ALLI!! It's been soo long since I've been on here to post anything. I got on here awhile ago and you hadn't posted anything recent, and I haven't check in about a month, and I got on here to check something else and I saw our thread! I miss you a lot and I can't wait for Makin' Music...Mel got me a ticket! ... (40 replies)
... Let me give you a rundown of my history before i proceed. You can check out the link below which is a thread i made on this forum a long time ago. It's basically how my first two treatments went. ... (68 replies)
... Anyway, my skin seems to be doing better since starting the Accutane, but after I read your last post, La, I'm a little cautious. I saw that I'm supposed to begin breaking out at the 2 or 3 week mark. Oh no! Oh well, bring them on. They are being killed! ... (40 replies)
... Hey La, and all the other wonderful and very important people on here!!! This is such a release for me. ... (40 replies)
... Today I woke up a little drier than normal. My face was a bit flakey, but that made me a little more excited since I could actually see the effects. It being a Saturday, I couldn't take my pill today because I only take it Monday through Friday. One thing though, I've had a mild headache yesterday and today. ... (40 replies)
... Accutane was the best thing that I have ever done with myself. I was on 80 mg a day through the whole thing. Diet was not a real issue with me. I was actually told by my derm that Accutane was fat soluble and dissolved in fat, so I ended up taking it with not so healthy foods. ... (35 replies)
... I'm worried about the same thing too. I weigh about 200 lbs. and I'm taking 40 mg a day. ... (9 replies)
... ave broken out this whole process and my face has not gotten better. Apparently this is the month it will go down though , which my derm has been saying . I take 80 mg a day and drink 2 liters a day of water and have been eating a lot of fruit. I weight 145. ... (13 replies)
... He was on 80 mg in the morning, 80 mg in the evening. Yes I know that is hard to believe, I almost didn't believe it myself, but that is what he was prescribed. ... (9 replies)
... My dosage was upped to 80 mg a day last mon and will stay like this till nov. I got my initial breakout when I started accutane about a week and a half into it, so far I haven't seen much difference since my dose has been upped tho. ... (11 replies)


Associated Tags: accutane, vitamin a, vitamins for acne

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 11:00 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!